Discussions that mention prozac

Depression board


I have been taking Prozac about 2 weeks now and I am still feeling sadder then I was before I started it. I'm seroius yall this med is making me feel worse. Has anyone had this problem before? I have been on all the other AD'S and none of them made me feel this way. I also don't have much of an appetite and have already lost about 5 pounds since I started it. Not happy with that !!! I do have SAD so I'm feeling effects of that now but I'm just not sure. Please if anyone has had this problem please reply.I spoke with my sisters doc when she went for her appt. and she told me to keep taking it a little longer. I don't know if I can. She said I probabaly need a mood stabilizer with it. Any thoughts? I just feel horrible!!!
Sorry you feel so bad. When I started taking Prozac about 4 months ago, it took a while to kick in. About 4 weeks I'd have to say. Maybe 6 weeks until I really started to feel great, but let me tell you, when it started to work, it really worked for me. It improved my depression and also increased my self esteem and got rid of my anxiety (didn't have it all that bad).
I have read that it can take up to 6 weeks to get the full effects. hang in there. It hasn't been that long.
I was on Zoloft for a while, then Effexor XR, then Prozac. I stopped effexor cold turkey (not a good idea). When I started prozac, it took a long time for me to feel any effects, and honestly I felt worse being on it, and all 3 of the AD's killed any sex drive that I had. I stopped the prozac a few weeks ago cold turkey, and didnt seem to have any bad side effects, until now....now i'm getting pretty bad vertigo, but sex drive is through the roof. hope all works out for you
The doctor took me off prozac after a week and a half it made be 10 times worse and the anxiety and spinning thoughts were unbearable, he put me on another antidepressant.
Couldn't sleep or hardly eat was in a right mess.
Call it the happy pill more like the hell pill for me
Prozac is not for everyone hope yours works but it made me worse.
Most ADs take longer than 2 weeks to work. If you can try to hang in. If you feel that you can't... try another.

Maybe you could ask your DR for xanax or klonopin until it the Prozac kicks in. It is not an unreasonable request.

Anytime i have gone on an AD they have prescribes klonopin along with it until it kicks it.
I had to come off it fast it was doing my head in the prozac.
Could hardly eat like i've mentioned, the anxiety was horrible, felt like I was going mad on it.
Its not for everyone, I came off it after a week and half the doctor took me off it, maybe if I tryed it longer I don't no, but I just couldn't cope no longer on it.
He changed my med happy on the one i'm on now mirtazapine 30mg.
I've heard it can take months with pozac to feel better, I couldn't wait that long.
Good luck.
I took the remeron for a while also but it made me just too tired during the day. Thats been a long time ago. Are you having that problem tasmin?
Well I didn't take a prozac today but took a xanax this morning. I've had a headache all day which is nothing unusual. The prozac didn't seem to help with those either. Thats just another reason I need to take something.

Thanks to all of you very much for your info, it really helps when someone responds to you on here, (: